# SDR AALA20040390

- Difficulty date: March 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON LOWER WALL ACROSS FROM FORWARD LAVATORY IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT ON LOWER WALL ACROSS FROM FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
